# SDR SWAA041889

- Difficulty date: July 5, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 66,707 hours, 73,418 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  RON, R1 DOOR EVAC SLIDE FELL OUT OF CONTAINER, DID NOT DEPLOY.  RE-INSTALLED R1 DOOR EVAC SLIDE INTO CONTAINER PER MM.
